RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 77, Issue 1  


In memory of Vasilii Sergeevich Vladimirov
On the continuous invertibility and the Fredholm property of differential operators with multi-valued impulse effects
V. B. Didenko
5
On the algebraic independence of functions of a certain class
P. Yu. Kozlov
23
Real $M$-triquadrics
V. A. Krasnov
33
Isometries of semi-orthogonal forms on a $\mathbb Z$-module of rank 3
S. A. Kuleshov
49
Asymptotics of eigen-oscillations of a massive elastic body with a thin baffle
S. A. Nazarov
91
On algebraic cycles on a fibre product of families of K3-surfaces
O. V. Nikol'skaya
145
Asymptotics of the spectrum and quantum averages of a perturbed resonant oscillator near the boundaries of spectral clusters
A. V. Pereskokov
165
Sandwich theorems for Shioda–Inose structures
M. Schütt
211
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020